advertisement
Question
Posted by: Curious | 2008/01/30

Irregular Spotting - New Pill?

Hi there
Since I started Jasmine..I experience spotting....these last few weeks it's even more..every second day.
Could it be because of the pill ...and stress?
Thank you

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Dear Curious
Yes it could be due to both – the Jasmine's hormone formulation is maybe too weak for you. Tell your doctor about this as you may need to change to something else?
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

2
Our users say:
Posted by: Curious | 2008/01/30

It's been 10months ....still ok?

Reply to Curious
Posted by: LL | 2008/01/30

When you start a new pill your body adjusts and you might get breakthrough bleeding (spotting).

Reply to LL

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement